# SDR AALA201907299019

- Difficulty date: July 28, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 73,404 hours, 27,987 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 67262001003
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS OVEN GALLEY RIGHT SIDE HAD ELECTRIC SMELL ON START UP. TURNED OFF, SMELL WENT AWAY. C/B IS PULLED. MAINTENANCE REMOVED AND REPLACED FWD GALLEY RT OVEN AND OPS CHECK GOOD IAW AMM 25-35-19.
